Bicompacta with distinct dimensions
Doklady Akademii Nauk, Tome 192 (1970) no. 3, pp. 503-506
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_3_a6,
author = {B. A. Pasynkov},
title = {Bicompacta with distinct dimensions},
journal = {Doklady Akademii Nauk},
pages = {503--506},
year = {1970},
volume = {192},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_3_a6/}
}
B. A. Pasynkov. Bicompacta with distinct dimensions. Doklady Akademii Nauk, Tome 192 (1970) no. 3, pp. 503-506. http://geodesic.mathdoc.fr/item/DAN_1970_192_3_a6/